Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Sick or birth control?
harleyquinn47 posted:
Hi, I used to take MonoNessa and I did great with that birth control. I tend to have heavy bleeding and extreme cramping. Last year I tried a higher dose birth control to help with the bleeding, but it tended to make me sick instead and we thought that I had gallbladder problems even. I switched back to MonoNessa and it all went away. Now that I can get my birth control everywhere, I got the generic of MonoNessa birth control called Norg-ethin Estra. This is the first month I've been on it, and I usually take it at 11 am. But I've been feeling crampy, and a little nauseous. I took a pregnancy test and I'm not pregnant (or so the test says), so I don't think it's that. Should I switch the time I take it at, or am I just getting sick? Granted it is close to my period so that cramping could be pre-period but it's a little worse then normal. Thank you for any help you can give me!
tlkittycat1968 responded:
Birth control does upset some women's stomachs. If it does, try taking it at night so you're asleep during the time you would be sick.
harleyquinn47 replied to tlkittycat1968's response:
Update: I switched to taking it at night and it really has helped so I'm glad that's all it was! Thank you for responding!

Helpful Tips

extended period
I have had a period for almost three weeks. The first week was normal with a lot of cramping. The second week was like when you are almost ... More
Was this Helpful?
53 of 103 found this helpful

Helpful Resources

Be the first to post a Resource!

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.